# SDR 2017FA0000405

- Difficulty date: December 19, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N421EM
- Make and model: Cessna 421C
- Aircraft serial: 421C1037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 51001116
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THIS HYDRAULIC LINE RUNS FROM THE EMERGENCY BLOW DOWN BOTTLE TO THE SHUTTLE VALVE IN THE NOSE COMPARTMENT.  WHEN WE PULLED THE BLOW DOWN LEVER THE LINE BLEW OFF THE BOTTLE FITTING SO THE LANDING GEAR DID NOT COME DOWN.  FOUND THE LINE HAD A SINGLE FLARE THAT FAILED WHEN 1800PSI WAS APPLIED.  UPON INSPECTION FOUND THAT THE LINE LOOKED LIKE IT WAS NOT THE ORIGINAL LINE.  CESSNA CALLS FOR DOUBLE FLARES ON BOTH ENDS, AND BOTH WERE SINGLE FLARE.
